# SDR IXXA2022090103

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 21121
- Aircraft time: 6,411,321 hours, 21,121 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 SLAT COMPOSITE DAMAGE
